# SDR AALA991197

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT ON RIGHT SIDE OVERWING EXIT INOPERATIVE.  RESECURED LAMP SOCKET WITHIN EMERGENCY EXIT LIGHT ASSEMBLY ON RIGHT SIDE OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
